# SDR F3LA200800585

- Difficulty date: August 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO50117.  DURING C3 C-CHECK, INSP NOTED LT FLOOR SUPPORT Y1292 HAS CORROSION IN VARIOUS NUT CLIP HOLES FROM FRAME 66 TO FRAME 68 (L2 DOOR AREA).  MX R&R THE FLOOR SUPPORT IAW THE REQUIREMENTS OF EA NR A9-53R-30587.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
